MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTR-29-US
Medical Device Problem Codes Perivalvular Leak (1457); Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Valvular Insufficiency/ Regurgitation (4449); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 4 years and 1 month following the implant of the bioprosthetic transcatheter aortic valve within a non-medtronic surgical aortic valve, a non-structural valve dysfunction was reported.A paravalvular leak was identified.The severity of the pvl was not reported.A ¿severe¿ hemodynamic valve deterioration was also reported.Patient symptoms were not reported.Three days following notification of this event, a non-medtronic transcatheter valve was implanted within the medtronic transcatheter valve.
 
Additional Manufacturer Narrative
Corrected data: h6 (replaces previous a27).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b5.A second paragraph was added.H6.Additional codes.Corrected data: d.Suspect medical device manufacturer name and address h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 4 years and 1 month following the implant of the bioprosthetic transcatheter aortic valve within a non-medtronic surgical aortic valve, a non-structural valve dysfunction was reported.A paravalvular leak was identified.The severity of the pvl was not reported.A ¿severe¿ hemodynamic valve deterioration was also reported.Patient symptoms were not reported.Three days following notification of this event, a non-medtronic transcatheter valve was implanted within the medtronic transcatheter valve.Additional information was received to clearly report predominant aortic regurgitation (ar) with severe hemodynamic deterioration was the primary mode of valve failure.This was characterized by a new occurrence or an increase of >=2 grades of intra-prosthetic ar resulting in >=severe ar.

Brand Name
EVOLUT R TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc CA 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc CA 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22545326
Report Number2025587-2025-05151
Device Sequence Number21014404
Product Code NPT
UDI-Device Identifier00763000017675
UDI-Public(01)00763000017675(17)210919
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2021
Device Model NumberEVOLUTR-29-US
Device Catalogue NumberEVOLUTR-29-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer08/29/2025
08/22/2025
10/15/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date09/02/2025
09/02/2025
10/21/2025
Date Device Manufactured10/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight121 KG
Patient EthnicityNon Hispanic
Patient RaceWhite